# SDR 96ZZZX3132

- Difficulty date: December 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Scissors
- Part number: 900C2010184103
- Condition: Worn
- Location: M/R
- Part time: 294 hours
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

SCISSORS WORN BEYOND SERVICEABLE LIMITS.  CAUSING MR VIBRATION.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
